English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51483/86598 (59%)
Visitors : 8245984      Online Users : 53
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/83482


    Title: Similarity solutions of the Fokker–Planck equation with time-dependent coefficients
    Authors: Lin, W. T.;Ho, C.-L.
    Contributors: 淡江大學物理學系
    Keywords: Fokker–Planck equation;Time-dependent drift and diffusion;Similarity method
    Date: 2012-02
    Issue Date: 2013-04-11
    Publisher: Maryland Heights: Academic Press
    Abstract: In this work, we consider the solvability of the Fokker–Planck equation with both time-dependent drift and diffusion coefficients by means of the similarity method. By the introduction of the similarity variable, the Fokker–Planck equation is reduced to an ordinary differential equation. Adopting the natural requirement that the probability current density vanishes at the boundary, the resulting ordinary differential equation turns out to be integrable, and the probability density function can be given in closed form. New examples of exactly solvable Fokker–Planck equations are presented, and their properties analyzed.
    Relation: Annals of Physics 327(2), pp.386–397
    DOI: 10.1016/j.aop.2011.11.004
    Appears in Collections:[物理學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML133View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback